Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
hipster23

Laid Down Right after taking antibiotics and now I have trouble eating

Recommended Posts

I went to sleep around 5-10 minutes after taking Doxycycline once thinking it wouldn't be a problem but then as soon as a woke up I noticed a slight burning sensation in the esophagus. Since then and now 4 days after it hurts whenever I eat something, similar to heartburn. I'm wondering, could doing that have led to acid reflux disease or even GERDS, ulcers, or just temporary esophagus irritation? For one it never hurts after meals like regular heartburn, it only hurts right after I eat something. Also, it doesn't hurt whenever I lay down or stand upside down, only when I eat something, unlike regular GERDS or heartburn. Does anyone here have any help they can give me or whether it will go away anytime soon? Thank you :)

Share this post


Link to post
Share on other sites

I took minocycline and had a really bad feeling in my esophagus when I took it at night. I would try to take it earlier in the day with a lot of water.

Share this post


Link to post
Share on other sites

It says do not lay down for 30 minutes after taking this drug on it!

don't do it again =]

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×